RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 7, Pages 87–108 (Mi msb913)  

The metric space of Riemann surfaces over the sphere

S. R. Nasyrov


Abstract: The space of branched coverings of the Riemann sphere, augmented by degenerate elements (the points of the sphere), is given a metric compatible with kernel-convergence.

Full text: PDF file (3253 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 82:2, 337–356

Bibliographic databases:

UDC: 517.54
MSC: Primary 30F99; Secondary 30D35, 30F20
Received: 11.03.1993

Citation: S. R. Nasyrov, “The metric space of Riemann surfaces over the sphere”, Mat. Sb., 185:7 (1994), 87–108; Russian Acad. Sci. Sb. Math., 82:2 (1995), 337–356

Citation in format AMSBIB
\Bibitem{Nas94}
\by S.~R.~Nasyrov
\paper The metric space of Riemann surfaces over the~sphere
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 7
\pages 87--108
\mathnet{http://mi.mathnet.ru/msb913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300134}
\zmath{https://zbmath.org/?q=an:0845.30028}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 82
\issue 2
\pages 337--356
\crossref{https://doi.org/10.1070/SM1995v082n02ABEH003568}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RV83000006}


Linking options:
  • http://mi.mathnet.ru/eng/msb913
  • http://mi.mathnet.ru/eng/msb/v185/i7/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:169
    Full text:61
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020